# SDR CALA2024111301132

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 74,137 hours, 27,481 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20F EMRG EXIT HANDLE COVER WILL NOT STAY ON DOOR REPOSITIONED HANDLE COVER ON EXIT DOOR 20F PER AMM 52-22-51.
